Siberian Mathematical Journal

, Volume 24, Issue 6, pp 852–858 | Cite as

Universal recursively enumerable Boolean algebras

  • S. S. Goncharov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. L. Ershov, Theory of Numerations [in Russian], 3, Novosibirsk Univ. Press (1974).Google Scholar
  2. 2.
    R. Sikorski, Boolean Algebras [Russian translation], Mir, Moscow (1970).Google Scholar
  3. 3.
    H. Rogers, The Theory of Recursive Functions and Effective Computability [Russian translation], Mir, Moscow (1972).Google Scholar
  4. 4.
    M. G. Peretyat'kin, “Strongly constructive models and numerations of the Boolean algebra of recursive sets,” Algebra Logika,10, No. 5, 535–557 (1971).Google Scholar
  5. 5.
    S. S. Goncharov, “Some properties of constructivizations of Boolean algebras,” Sib. Mat. Zh.,16, No. 2, 264–278 (1975).Google Scholar
  6. 6.
    S. S. Goncharov, “Nonautoequivalent constructivizations of atomic Boolean algebras,” Mat. Zametki,19, No. 6, 853–858 (1976).Google Scholar
  7. 7.
    A. T. Nurtazin, “Computable classes and algebraic criteria of autostability,” Candidate's Dissertation, Mathematics Institute, Siberian Branch, Academy of Sciences of the USSR, Novosibirsk (1974).Google Scholar
  8. 8.
    W. Hanf, “Characterization of B〈2〉,” Preprint, University of Hawaii, Honolulu (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • S. S. Goncharov

There are no affiliations available

Personalised recommendations